# SDR SWIA200110246

- Difficulty date: October 11, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Aircraft time: 30,945 hours, 38,591 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

FLYING ILS INTO JAC WHEN APP MODE SELECTED ON FCP, THE COMMAND BARS STARTED MOVING UP AND DOWN RAPIDLY, GYRO AND COMPUTER FLAGS APPEARED AND ATTITUDE DISPLAY APPEARED ON MAP.  RESET ATT MON PER QRH, WHICH CANCELLED FLAGS, BUT PRESSING APPR MODE IT ALL HAPPENED AGAIN.  RETURNED TO SLC AND RESET.  ATTITUDE MONITOR OK.  PERFORMED OPS CHECK OF FLIGHT DIRECTOR, AHRS AND AUTOPILOT.  NO FAULTS FOUND.  OPS CHECK GOOD.
